Deterministic equivalents for certain functionals of large random matrices - Archive ouverte HAL Access content directly
Journal Articles The Annals of Applied Probability Year : 2007

Deterministic equivalents for certain functionals of large random matrices

Walid Hachem
Philippe Loubaton
J. Najim
  • Function : Author
No file

Dates and versions

hal-00621793 , version 1 (11-09-2011)

Identifiers

  • HAL Id : hal-00621793 , version 1

Cite

Walid Hachem, Philippe Loubaton, J. Najim. Deterministic equivalents for certain functionals of large random matrices. The Annals of Applied Probability, 2007, 17 (1), pp.875-930. ⟨hal-00621793⟩
68 View
0 Download

Share

Gmail Facebook X LinkedIn More